Ah yes, but when it rains it seems to pour. If not one thing then another. Just when I seem to have the head somewhat under control then it appears like some sort of stomach flu-like symptoms appear out of the blue,
Ah, but never fear, its medication increase side effects that have made it here, oh dear.
I should be use to this song and dance routine by now. You'd think. To the bathroom on the tipsy turvy ole feet of mine. Maybe this is how you're to lose wt on the increased dose of Topomax, eh? But the nurse said to keep hydrated and get some gaterade if needed. I don't really care for that stuff. I just chug water all day anyway. Maybe I'll brew some decaf mint tea. That will settle my stomach but won't help the lower part, if you know what I mean......................................................
Some stuff I will not get into details about. But I will say that why is it now at THIS age am I breaking out like a teenager getting ready for prom when back in the day I NEVER had this problem before? I started on my chin, now it's on my inner arm, now my knee and on top of my foot. Reaction to medication? I looked online at Mayo.com and it's possible side effect to a couple of meds I'm on now. Hopefully short term. I've been on them since early August. Short term. What is their idea of short term?
So yes, when it rains it seems to pour. Monsoon weather here. Oh well I guess I better go find my rubber ducky and make the best of it, and no plain jane duck will do, either, LOL.
So until next time stay happy, healthy and safe.